# SDR DALA1316206902

- Difficulty date: June 24, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 83,866 hours, 36,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND EMERGENCY LIGHTS AT SEAT 34-49 INOPERATIVE.  MX RESECURED BATTERY PACK.  OPERATION OF LIGHT CHECKED GOOD.
